Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirapex dosage and side effects. platinumbride

Posted by Maxime on February 11, 2006, at 18:44:19

In reply to Re: Mirapex dosage and side effects. Maxime, posted by platinumbride on February 11, 2006, at 3:04:40

Thanks Diane. Hmmm, I don't do well on meds that are sedating. I guess I will find out when the time comes. And right I would like to be able to sleep the day away because I am so depressed.

Maxime

> Maxime,
>
> Mirapex was too hard for me to take. I never got past the starting dose and only took it for a few days. Too much grogginess. It was good for sleeping the day away!
>
> But on the plus side, it helped with anxiety....
>
> Best of luck
>
> Diane
>
> > So the specialist that I saw in the hospital wanted me to start off with Prozac and then add Seroquel. The next step was to mirapex.
> >
> > Has anyone taken this med and what dosage did you start at and what side effect did you experience.
> >
> > Merci
> >
> > Maxime
>
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:608315
URL: http://www.dr-bob.org/babble/20060205/msgs/608711.html